Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have hypothyroidism, dexa test done calcium -1, taken calcium and Bio D3 Plus, leg fractured, diagnosed gap in knee. Suggestion?

I am 47 years old. My weight is 80 Kg and suffering from hypo thyride.Calcium in my dexa test is -1. I am taking calcium tablet Bio D3 Plus sincd 2009. I have got fracture in my right leg in 2009. But from one year whenever i am feeling pain in my left knee and it looks to me that my leg is benting outside.Orthopadic Doctor said that there is gap in my left knee. Swelling of the nerves and knee can be cured by physiotheripist but the gap canot be cured. Please suggest me what treatment should i take
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HI
Thank for asking to HCM
Please continue the thyroid hormone treatment regularly, as log as the question of calcium test is concern, it does not helpful much in deciding the clinical condition or diagnosis, more over the knee problems has been increasing all over the world with the changing of life style, and diet, physiotherapy would be best way, go for it have nice day.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor